Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A Stone-Weierstrass theorem for semigroups

Authors: T. P. Srinivasan and U. B. Tewari
Journal: Bull. Amer. Math. Soc. 74 (1968), 1125-1127
MathSciNet review: 0233915
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. W. Austin, Duality theorems for some commutative semigroups, Trans. Amer. Math. Soc. 109 (1963), 245-256. MR 153776
  • 2. E. Hewitt and H. S. Zuckerman, The l, Trans. Amer. Math. Soc. 83 (1956), 70-97. MR 81908
  • 3. S. Schwarz, The theory of characters of commutative Hausdorff bicompact semigroups, Czechoslovak Math. J. (81) 6 (1956), 330-361. MR 92098

Additional Information


American Mathematical Society